Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey there everyone :(

I really need some good advice..so, i am a 15 year old girl and i have been on accutane

for 4 months this winter, plus the contraceptive pill.

Now i'm off it all from 2 months and my T-zone is starting to get fool of little pimples..

i'm just finishing my period and it might be that but i'm still quite scared..

Should have accutane not stopped this happening? Is it normal?

I need some advice :(

Link to post
Share on other sites

That happened to me on both my courses of Accutane. I was only 115 lbs and took 80mg everyday. My acne came back three months after both times.

If you are starting to get pimples, immediately look into buying 2.5% BP and apply it twice a day, everyday and see if you can get a hold of tazorac or an AHA+ to help hyperkeratinization. I had severe acne since the age of 11 (now 19) and Dan's Regimen was the only thing that has consistently kept me clear for the past 6 months. You can see my gallery for a picture of some deep scarring I have left from bad acne.

Your acne may not come back as severe as it did before so I wouldn't necessarily panic, but it's important to tackle it before it gets out of control and takes longer to heal.

Link to post
Share on other sites

Aw thanks a lot <3 Well..they are not really pimples, they are little tiny things arounf mi nose and on my foardhead i don't even know what to call them, do you think i should poot something on them or leav them be?

Link to post
Share on other sites

I had this after finishing my course. Must have been a few months after as I panicked thinking it was back.

Little White kind of dots that almost looked like dry skin dots?

Started straight on BP every night and was fine... til now 3 and half years later where it is back!

Good skin care is so important to maintain it x

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×